MAUDE Adverse Event Report: LIFE SPINE PROLIFT; EXPANDABLE SPACER SYSTEM

LIFE SPINE PROLIFT; EXPANDABLE SPACER SYSTEM
Model Number 58-1028-1508Z
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was unable to expand after insertion.Removing and adding new cage took an extra 10 minutes with no impact to the patient.
 
Additional Manufacturer Narrative
Without the device being returned to life spine, we are unable to determine root cause.

Brand Name
PROLIFT
Common Device Name
EXPANDABLE SPACER SYSTEM
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key16362569
Report Number3004499989-2023-00003
Device Sequence Number7258522
Product Code MAX
UDI-Device Identifier00190837079413
UDI-Public00190837079413
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model Number58-1028-1508Z
Device Catalogue Number58-1028-1508Z
Device Lot NumberJU58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown